# SDR FDEA201410153170

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC71082
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FAIRING ASSEMBLY LOWER RIVETED HAS DELAMINATION ON INNER SKIN. REPAIRED RT HORIZONTAL STAB FAIRING ASSEMBLY IAW SRM 51-71-00 VOL II.
